Vol. 102, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Differentiable curves of cyclic order four

Gary Roy Spoar

Vol. 102 (1982), No. 1, 209–220
Abstract

It is shown that there are only fourteen possible differentiable closed curves of cyclic order four in the real conformal plane. This classification is made with respect to numbers and types of singular points. In this regard the characteristic of a differentiable interior point of an arc and a known result of P. Erdös are used extensively.

Mathematical Subject Classification 2000
Primary: 51L10
Secondary: 53C75
Milestones
Received: 2 December 1977
Revised: 9 March 1981
Published: 1 September 1982
Authors
Gary Roy Spoar